Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Norvir 100 Mg

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDSinfo

An Overview of Norvir (Ritonavir)

rit-ON-uh-veer Brand Name: Norvir Other Name(s): RTV Drug Class: Protease Inhibitors Approved Use: Treatment of HIV Infection WARNING: Ritonavir can cause serious, life-threatening side effects. These include liver problems, pancreatitis (inflammation of the pancreas), severe allergic reactions, heart rhythm problems, and life-threatening drug interactions. Contact your health care provider right away if you have any...
Connect With Others

Does Norvir have to be refrigerated?

Posted by ScotCharles, 3 Replies
I'm travelling through Italy on holiday for the month of October and I have recently begun taking Norvir 100 mg once a day to boost my reyetaz levels. At home I keep the Norvir in the refrigerator to keep it from getting soft and sticking together... Read more »

Prezista + Norvir + Truvada

Posted by notreadyforthis, 1 Reply
So I took my first dose of meds last night. My doctor started me on this combo:

Prezista (darunavir), two 300mg tabs, plus
Norvir (ritonavir), one 100mg soft gelcap, plus
Truvada (emtricitabine+tenofavir) one 200mg/300mg respectively.

I take this combo... Read more »

PRICE INCREASE OF NORVIR

Posted by Anonymous
When I went to re-fill my Norvir prescription two days ago (at Rite-Aid in Seattle, WA), the pharmacist informed me the price had been increased by Abbott Laboratories from $233 a month to over $1,100 a month.

THIS IS AN OUTRAGE!!!

Why have I not read... Read more »

Reyetaz, Norvir and Truvada

Posted by bscottmatt, 4 Replies
Hi all. I just wanted to say that I was on this combo for about five years before severe mental torture forced me to stop the meds. I was fine for the first couple years then a slow progression of a mental fog (I can't really even call it a sadness)... Read more »